Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On computing the minimal number of defining relations for finite groups

Authors: T. W. Sag and J. W. Wamsley
Journal: Math. Comp. 27 (1973), 361-368
MSC: Primary 20F05
MathSciNet review: 0364465
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper describes a method for computing the Schur multiplicator of a finite supersolvable group G, given by some fixed generating system chosen from a cyclic series for G, and hence a lower bound for the minimal number of relations needed to define G.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20F05

Retrieve articles in all journals with MSC: 20F05

Additional Information

Keywords: Finite supersolvable groups, relations, generators, Schur multiplicator, minimal
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society